Xiaolong Han
Xiaolong Han
Verified email at csun.edu - Homepage
Title
Cited by
Cited by
Year
Small scale quantum ergodicity in negatively curved manifolds
X Han
Nonlinearity 28 (9), 3263, 2015
402015
Hardy-Littlewood-Sobolev and Stein-Weiss inequalities and integral systems on the Heisenberg group
X Han, G Lu, J Zhu
Nonlinear Analysis: Theory, Methods & Applications, 2012
282012
Characterization of balls in terms of Bessel-potential integral equation
X Han, G Lu, J Zhu
Journal of Differential Equations, 2011
272011
Small scale equidistribution of random eigenbases
X Han
arXiv preprint arXiv:1511.01195, 2015
182015
Regularity of solutions to an integral equation associated with Bessel potential
X Han, G Lu
Communications on Pure and Applied Analysis 10 (4), 1111–1119, 2011
182011
Sharp norm estimates of layer potentials and operators at high frequency
X Han, M Tacy
Journal of Functional Analysis 269 (9), 2890-2926, 2015
12*2015
Completeness of boundary traces of eigenfunctions
X Han, A Hassell, H Hezari, S Zelditch
Proceedings of the London Mathematical Society 111 (3), 749-773, 2015
112015
Equidistribution of random waves on small balls
X Han, M Tacy
Communications in Mathematical Physics, 1-27, 2019
92019
Existence of maximizers for Hardy-Littlewood-Sobolev inequalities on the Heisenberg group
X Han
Indiana University Mathematics Journal, 737-751, 2013
82013
Lp bilinear quasimode estimates
Z Guo, X Han, M Tacy
arXiv preprint arXiv:1503.00413, 2015
5*2015
A geometric covering lemma and nodal sets of eigenfunctions
X Han, G Lu
Math. Res. Lett 18 (02), 337-352, 2011
52011
Nodal lengths of eigenfunctions in the disc
X Han, M Murray, C Tran
arXiv preprint arXiv:1708.08112, 2017
42017
Dual spaces of weighted multi-parameter Hardy spaces associated with the Zygmund dilation
X Han, G Lu, Y Xiao
ADVANCED NONLINEAR STUDIES 12 (3), 533-553, 2012
42012
Spherical Harmonics with Maximal L^ p (2< p\ le 6) Norm Growth
X Han
The Journal of Geometric Analysis 26 (1), 378-398, 2016
32016
On regularity of solutions to an integral system associated with Bessel potentials
X HAN, G Lu
International Journal of Mathematics 23 (5), 7-8, 2012
32012
Distribution of the nodal sets of eigenfunctions on analytic manifolds
X Han
arXiv preprint arXiv:1611.09959, 2016
12016
Nodal geometry of eigenfunctions on smooth manifolds and Hardy-Littlewood-Sobolev inequalities on the Heisenberg group
X Han
Wayne State University, Detroit, 2012
12012
From nodal points to non-equidistribution at the Planck scale
X Han
arXiv preprint arXiv:2007.04569, 2020
2020
Small scale quantum ergodicity in cat maps. II. Quasimodes that are not equidistributed at the logarithmical scales
X Han
arXiv, arXiv: 2005.00648, 2020
2020
Riemann moduli spaces are quantum ergodic
D Baskin, J Gell-Redman, X Han
arXiv preprint arXiv:1908.06949, 2019
2019
The system can't perform the operation now. Try again later.
Articles 1–20